MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; PACK,HOT,INSTANT,MED ,6X6"

MEDLINE INDUSTRIES, LP Medline; PACK,HOT,INSTANT,MED ,6X6"
Model Number MDS139008
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body Sensation in Eye (1869)
Date of Event 09/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2022 when using the hot pack the 'rn activated heat pack and contents shot out of the top and went into patient's eye'.According to the customer 'a new pack was procured by rn for patient' and the patient's eye was 'flushed'.The customer reported, 'all are fine and with no residual issues'.The customer reported there has been no medical intervention or serious injury related to the product use in this reported incident.Sample not available.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2022 when using the hot pack the 'rn activated heat pack and contents shot out of the top and went into patient's eye'.

Brand Name
Medline
Common Device Name
PACK,HOT,INSTANT,MED ,6X6"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key16148093
Report Number1417592-2023-00022
Device Sequence Number15153954
Product Code IMD
UDI-Device Identifier10888277320543
UDI-Public10888277320543
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMDS139008
Device Catalogue NumberMDS139008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2022
Initial Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown